Dra. Núria Vila Oliva

Full Professor at the Universitat de Barcelona (2003- ) Associate Professor at the Universitat de Barcelona (1983- 2003) Assistant Professor at the Universitat Autonoma de Barcelona (1976-1083)

Selected publications

Arias de Reyna, S.; Armana, C.; Karemaker, V.; Rebolledo, M.; Thomas, L.; Vila, N.: Large Galois images for Jacobian varieties of genus 3 curves. Acta Arithmetica, 174.4 (2016), 339 – 366.

Arias-de-Reyna, S.; Vila, N.: Tame Galois realizations of GSp_4(F_l) over Q, Int. Math. Res. Notices 2011, no. 9, 2028–2046.

Dieulefait, L.; Vila, N.: Geometric families of 4-dimensional Galois representations with generically large images. Mathematische Zeitschrift  259 (2008), 879 – 893.

Dieulefait, L.; Vila, N.: On the images of modular and geometric three-dimensional Galois representations. Amer. J. Math. 126 (2004), 335-361.

Plans, B.; Vila, N.: Trinomial extensions of Q with ramification conditions. J. Number Theory 105 (2004),  387-400.

Plans, B.; Vila, N.: Tame A_n-Extensions of Q. J. Algebra 266 (2003), 27-33.

Dieulefait, L.; Vila, N.: Projective linear groups as Galois groups over Q via modular representations. J. Symbolic Comput. 30 (2000), 799-810.

Vila, N.; Reverter, A.: Some projective linear groups over finite fields as Galois groups over Q. Contemporany Mathematics, AMS 186 (1995), 51- 63.

Vila, N.: On central extensions of An as Galois group over Q,  Archiv der Mathematik 44 (1985), 424 – 437.

Llorente, P.; Nart, E.; Vila, N.:  Discriminants of number field defined by trinomials,  Acta Arithmetica  43 (1984) , 145-151.

Grup de recerca

- Teoria de Nombres

Línies de recerca

- Galois Representations

- Inverse Galois Problem

Activitats docents

- Àlgebra

- Aritmètica

Contacte


E-mail:

nuriavila@ub.edu


Telèfon:

93 402 1621


Web:

Enllaç al web


Despatx:

P2 28


Àrea de Recerca:

Àlgebra